Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

hello everyone, im new to this site because of frustration. i am wondering if anyone has had a battle with clindamycin? about a month and a half ago i had a severe pain in my tooth. my dentist put me on oral clindamycin for about a two week period. subsequently i had an infected molar and had to have a root canal. long story short. after my course of clindamycin i developed small bumps all over my forehead and cheeks. im 40 years old and never had much problem with pimples. there isnt anything in these bumps but they wont heal with any type of acne treatment. i wash my face like crazy, try to dry it out with the sun and nothing will get rid of these bumps. is there anything to counteract what clinamycin has done or does anyone know how long it takes for this drug to get out of your system? please post any help> Thanks

Share this post


Link to post
Share on other sites

A lot of people actually take clindamycin to help control acne. Are you sure there isn't another possible cause? New hair products, sweat.... ? I'd see a dermatologist if you can.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×